# SDR SWAA2024022947534

- Difficulty date: February 1, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE FLOOR STRUCTURE LOCATED BTW BS 380 TO BS 400 RBL 41 AND WL 208 AT PASSENGER CABIN 2024-78500<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE PID CTRL P/N 48YFL11 S/N AE-31448 DUE DATE 20 JUL 24.;[02] REPLACED ANGLE LOCATED BTW BS 380 TO BS 400 RBL 41 AND WL 208 AT PASSENGER CABIN I.A.W B737-700 SRM51-10-02 ITEM 9 AND DWG#138A5400 SHEET:38; REV:A SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGNOFFS BELOW.
